Help

Patient : Last year around july i had panic attacks while i was on holiday, the attacks first started when i was on the plane on my way back home. when i got home i had attacks almost every two hours for about two weeks then my doctor gave me diazepam but i only took one because i couldn't handle the side effects. now almost a year later i feel much better. when i am at home i feel fine but once i go out in crowed places i start to get dizzy and feels like im going to faint, i get a stiff-neck and i cant look anyone in the eyes. i also always have pressure in both my ears as if they were blocked. can you please help me here i don't understand what's wrong.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is my Blood pressure high and can pornography addiction withdrawal cause high blood pressure?

Q: How would I get help from a child phsychologist? What can they help with? My child has been acting up lately.

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

Q: I have been drinking kava tea that I make from ground root there is no solvent involved I order borongoru from kalm w...

Q: Tonight my 9 yr old step son, on our way to a concert, asked me if he could tell me something and promise not to be m...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews